Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 915358, 11 pages
http://dx.doi.org/10.1155/2015/915358
Research Article

Quantitative Estimates for Positive Linear Operators in terms of the Usual Second Modulus

Departamento de Métodos Estadísticos, Facultad de Ciencias, Universidad de Zaragoza, 50009 Zaragoza, Spain

Received 16 February 2015; Accepted 24 April 2015

Academic Editor: Milan Pokorny

Copyright © 2015 José A. Adell and A. Lekuona. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José A. Adell and A. Lekuona, “Quantitative Estimates for Positive Linear Operators in terms of the Usual Second Modulus,” Abstract and Applied Analysis, vol. 2015, Article ID 915358, 11 pages, 2015. https://doi.org/10.1155/2015/915358.